Endre søk
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Stochastic Fokker-Planck equations for conditional McKean-Vlasov jump diffusions and applications to optimal control
KTH, Skolan för teknikvetenskap (SCI), Matematik (Inst.), Matematisk statistik.ORCID-id: 0000-0003-1662-0215
Department of Mathematics, University of Oslo, Oslo, Norway.
2023 (engelsk)Inngår i: SIAM Journal of Control and Optimization, ISSN 0363-0129, E-ISSN 1095-7138, Vol. 61, nr 3, s. 1472-1493Artikkel i tidsskrift (Fagfellevurdert) Published
Abstract [en]

The purpose of this paper is to study optimal control of conditional McKean-Vlasov (mean-field) stochastic differential equations with jumps (conditional McKean-Vlasov jump diffu-sions, for short). To this end, we first prove a stochastic Fokker-Planck equation for the conditional law of the solution of such equations. Combining this equation with the original state equation, we obtain a Markovian system for the state and its conditional law. Furthermore, we apply this to formulate a Hamilton-Jacobi-Bellman equation for the optimal control of conditional McKean-Vlasov jump diffusions. Then we study the situation when the law is absolutely continuous with respect to Lebesgue measure. In that case the Fokker-Planck equation reduces to a stochastic par-tial differential equation for the Radon-Nikodym derivative of the conditional law. Finally we apply these results to solve explicitly the linear-quadratic optimal control problem of conditional stochastic McKean-Vlasov jump diffusions, and optimal consumption from a cash flow.

sted, utgiver, år, opplag, sider
Society for Industrial & Applied Mathematics (SIAM) , 2023. Vol. 61, nr 3, s. 1472-1493
Emneord [en]
jump diffusion, common noise, conditional McKean-Vlasov differential equation, stochastic Fokker-Planck equation, optimal control, HJB equation
HSV kategori
Identifikatorer
URN: urn:nbn:se:kth:diva-334288DOI: 10.1137/21M1461034ISI: 001031998600016Scopus ID: 2-s2.0-85163551831OAI: oai:DiVA.org:kth-334288DiVA, id: diva2:1789189
Merknad

QC 20231122

Tilgjengelig fra: 2023-08-18 Laget: 2023-08-18 Sist oppdatert: 2023-11-22bibliografisk kontrollert

Open Access i DiVA

Fulltekst mangler i DiVA

Andre lenker

Forlagets fulltekstScopus

Person

Agram, NaciraØksendal, Bernt

Søk i DiVA

Av forfatter/redaktør
Agram, NaciraØksendal, Bernt
Av organisasjonen
I samme tidsskrift
SIAM Journal of Control and Optimization

Søk utenfor DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric

doi
urn-nbn
Totalt: 82 treff
RefereraExporteraLink to record
Permanent link

Direct link
Referera
Referensformat
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Annet format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annet språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf